Doctor insights on:
Minimal : Klonopin is one of the drugs that has relatively minimal side effects when tapering/discontinuing use. Depending on the dose you were taking and individual reaction - symptoms are usually mild and transient. Best bet is a stepwise titration over 1-2 weeks to ensure the best result. Hope that helps! ...Read moreSee 1 more doctor answer
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
It would be worse: The treatment of withdrawal syndromes is with drugs that are longer acting than the drug from which you are withdrawing. Klonopin should be gradually tapered over several months in people who are on appreciable doses for a long time. Xanax is short-acting, will relieve the symptoms but produce more dependency than the Klonopin did. Anticonvulsant meds (depakote. Neurontin) can help. ...Read more
No.: Buspar and Klonopin are from two different classes of drugs. Buspar is not a benzodiazepine and does not cause tolerance or withdrawal. Klonopin is a benzodiazepine and does cause tolerance and withdrawal. Symptoms of withdrawal from Klonopin like increased anxiety, tremor, seizures, and possible death if severe would not be helped by buspar. If taper off of Klonopin needed, use like medication. ...Read moreSee 1 more doctor answer
Not ill: Refer to my response above.Get a more detailed answer ›
Yesterday my psychiatric nurse practitioner took me off Klonopin abruptly and replaced it with Buspar. Now I am experiencing Klonopin withdrawal symptoms. What should I do?
Talk to the NP: it is never appropriate to abruptly discontinue benzodiazepines in anyone who has been taking them regularly for any significant period of time (even several weeks) in doses adequate to cause physical dependency. NP's in most areas are supposed to have a collaborative physician they work with, and you could ask her to run it by that person. Otherwise, go see somebody else ASAP. ...Read moreSee 2 more doctor answers
Could be: Klonopin and other benzodiazepines are occasionally used for restless leg syndrome (rls), so that upon withdrawal, symptoms would be expected to return. Unless RLS was present prior to Klonopin use, appearance of RLS for the first time would not be expected upon medication withdrawal, if withdrawal was not abrupt. ...Read more
Have ear pain, sensitive to noise, and pressure. ENT said ear looks fine. This happened after I tapered off klonopin. Withdrawal? Take med to go away?
Been on clonazepam for 3 years today my dr changed it to ativan 6 mg i was on 2mg klonopin will i withdrawal or what? Thinks iit will help better
Lorazepam 1 mg = : 0.25 md clonazepam. Therefore, 2 mg of Klonopin would equal 8 mg of lorazepam. Additionally, Klonopin will leave your system much more slowly than lorazepam, so the overlap may help initially and you could actually find yourself over sedated since the Klonopin will hang around for about 50-300 hours whereas the Lorazepam will hang around 40-hrs to 5 days. Overall you will likely feel some withdrawal. Best wishes. ...Read more
Have elavil-induced neck spasm (10mg). Spasms persist months after withdrawal. Klonopin ineffective. What may work? Benadryl? anti-parkinsons med?
No: No it cannot. The best treatment depends on the underlying cause of the spasm. ...Read more
Was on klonopin 1mg for a month. Tapered over 6 months. Done now. Why can I expect from withdrawal and how long will it last?
- Talk to a doctor live online for free
- Does klonopin help with opiate withdrawal?
- Klonopin withdrawal duration
- Klonopin withdrawal causing restless legs
- Ask a doctor a question free online
- Klonopin withdrawal symptoms duration
- Klonopin withdrawal diarrhea
- Klonopin withdrawal symptoms
- Klonopin and alcohol withdrawal
- Talk to a neurologist online